# SDR USAA030116

- Difficulty date: July 8, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 65C3649223
- Condition: Cracked
- Location: Mlg
- Part time: 50,022 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND MLG BEAM AFT SUPPORT FITTING HAS APPROX .5 INCH CRACK, UPPER OUTBOARD HOLD ON MLG BEAM AFT SUPPORT FITTING, RSS 224.14.  OVERSIZED HOLE AND INSTALLED STRAP ACROSS UPPER REAR SPAR CHORD PER EA 76210.  (M)
